Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher-dimensional slice knots


Author: D. W. L. Sumners
Journal: Bull. Amer. Math. Soc. 72 (1966), 894-897
DOI: https://doi.org/10.1090/S0002-9904-1966-11605-1
MathSciNet review: 0212825
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. W. Hirsch and L. P. Neuwirth, On piecewise-regular n-knots, Ann. of Math. 80 (1964), 594-612. MR 193639
  • 2. J. Levine, A characterization of knot polynomials, Topology 4 (1965), 135-141. MR 180964
  • 3. R. H. Crowell, The annihilator of a knot module, Proc. Amer. Math. Soc. 15 (1964), 696-700. MR 167976
  • 4. R. H. Crowell, The group G'/G" of a knot group G, Duke Math. J. 30 (1963), 349-354. MR 154277
  • 5. J. F. P. Hudson and D. W. L. Sumners, Knotted ball pairs in unknotted sphere pairs, J. London Math. Soc. 41 (1966), (to appear.) MR 217787
  • 6. R. H. Fox, "A quick trip through knot theory", Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, New Jersey, 1961, pp. 120-167. MR 140099
  • 7. R. H. Fox and J. W. Milnor, Singularities of 2-spheres in 4-space and equivalence of knots, Bull, Amer. Math. Soc. 63 (1957), 406.
  • 8. L. P. Neuwirth, Knot groups, Ann. of Math. Studies No. 56, Princeton University, Princeton, N. J., 1965. MR 176462
  • 9. S. Kinoshita, On the Alexander polynomials of 2-spheres in a 4-sphere, Ann. of Math. 74 (1961), 518-531. MR 133126


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11605-1

American Mathematical Society